# SDR SWAA2022041885125

- Difficulty date: March 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 53,148 hours, 31,780 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193D
- Condition: Elongated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TTG8Q003883M: LOWER WING TO BODY FAIRING 193D WITH MULTIPLE FASTENER HOLES ELONGATED / [01] ACCOMPLISH A PERMANENT REPAIR ON DAMAGE FASTENER HOLES ON NON ROUTINE TTG8Q00BCUSS;[02] VERIFIED 1;COMPLETE
